Please use this identifier to cite or link to this item: http://hdl.handle.net/10174/23879

Title: Existence of homoclinic solutions for nonlinear second-order coupled systems
Authors: Minhós, Feliz
Sousa, Robert de
Keywords: Homoclinic solutions
coupled systems
Green’s functions
lower and upper solutions
Issue Date: 2019
Publisher: Elsevier Inc.
Citation: Feliz Minhós, Robert de Sousa, Existence of homoclinic solutions for second order coupled systems, J. Differential Equations, 266 (2019) 1414–1428
Abstract: This work presents sufficient conditions for the existence of homoclinic solutions for second order coupled discontinuous systems of differential equations on the real line without the usual growth condition in the literature. The arguments apply the fixed point theory, Green's functions technique, L¹-Carathéodory functions, lower and upper solutions and Schauder's fixed point theorem.
URI: https://doi.org/10.1016/j.jde.2018.07.072
http://hdl.handle.net/10174/23879
ISSN: 10902732, 00220396
Type: article
Appears in Collections:CIMA - Publicações - Artigos em Revistas Internacionais Com Arbitragem Científica

Files in This Item:

File Description SizeFormat
System_Homoclinc_Sol_v5.pdf256.39 kBAdobe PDFView/OpenRestrict Access. You can Request a copy!
FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Dspace Dspace
DSpace Software, version 1.6.2 Copyright © 2002-2008 MIT and Hewlett-Packard - Feedback
UEvora B-On Curriculum DeGois